Sankhya-Search::Results



Back to Sankhya-Home | Back to Sankhya-Search | Search-Help
SEARCH TOPIC: (YEAR= 1995 AND VOLUME= 57 AND SERIES: A AND ISSUE/PART: 1).

No. Of Matches: 17
[1] Title: A note on the $L$-class of life distributions
Author(s): Gopal Chaudhuri
Series: A
Volume: 57
Part: 1
Page No.: 158--160
Year: 1995
AMS Subject Classification: 62N05, 62E15, 60F05
Paper in PDF  | Summary of Paper

[2] Title: Statistical inference for switching Brownian motions
Author(s): Halina Frydman, Taukir Hussain
Series: A
Volume: 57
Part: 1
Page No.: 11--28
Year: 1995
AMS Subject Classification: 62M05, 60J60, 60J65
Paper in PDF  | Summary of Paper

[3] Title: Sums and maxima of stationary sequences with heavy tailed distributions
Author(s): C. W. Anderson, K. F. Turkman
Series: A
Volume: 57
Part: 1
Page No.: 1--10
Year: 1995
AMS Subject Classification: 60F05, 60G70
Paper in PDF  | Summary of Paper

[4] Title: Two methods of estimating the mean survival time from censored samples
Author(s): Zukang Zheng
Series: A
Volume: 57
Part: 1
Page No.: 126--136
Year: 1995
AMS Subject Classification: 62N05, 62F10, 62P10,
Paper in PDF  | Summary of Paper

[5] Title: Smooth linear regression using sample-determined bandwidth
Author(s): Wenceslao González Manteiga
Series: A
Volume: 57
Part: 1
Page No.: 79--87
Year: 1995
AMS Subject Classification: 62G05, 62J05, 62G07
Paper in PDF  | Summary of Paper

[6] Title: Two asymptotic inequalities for the stochastic traveling salesman problem
Author(s): W. Stadje
Series: A
Volume: 57
Part: 1
Page No.: 33--40
Year: 1995
AMS Subject Classification: 60D05, 68Q25, 90B35
Paper in PDF  | Summary of Paper

[7] Title: Determinacy of means of order statistics
Author(s): M. C. Spruill
Series: A
Volume: 57
Part: 1
Page No.: 118--125
Year: 1995
AMS Subject Classification: 62E10, 41A10, 44A60,
Paper in PDF  | Summary of Paper

[8] Title: Normal mixture representations of matrix variate elliptically contoured distributions
Author(s): A. K. Gupta, T. Varga
Series: A
Volume: 57
Part: 1
Page No.: 68--78
Year: 1995
AMS Subject Classification: 62H10, 60E05, 62E15
Paper in PDF  | Summary of Paper

[9] Title: Absolute continuity of the distributions of additive arithmetic functions
Author(s): Gutti Jogesh Babu
Series: A
Volume: 57
Part: 1
Page No.: 29--32
Year: 1995
AMS Subject Classification: 11N60, 11K65, 11N64,
Paper in PDF  | Summary of Paper

[10] Title: Some measure theoretical characterizations of compactness of metric spaces
Author(s): D. Plachky
Series: A
Volume: 57
Part: 1
Page No.: 154--157
Year: 1995
AMS Subject Classification: 54E35, 28A33, 54D30,
Paper in PDF  | Summary of Paper

[11] Title: On fine-tuning a purely sequential procedure and associated second-order properties
Author(s): Nitis Mukhopadhyay, Sujay Datta
Series: A
Volume: 57
Part: 1
Page No.: 100--117
Year: 1995
AMS Subject Classification: 62L12, 62L15
Paper in PDF  | Summary of Paper

[12] Title: Kernel type density estimates for positive valued random variables
Author(s): Isha Bagai, B. L. S. Prakasa Rao
Series: A
Volume: 57
Part: 1
Page No.: 56--67
Year: 1995
AMS Subject Classification: 62G05, 62N05
Paper in PDF  | Summary of Paper

[13] Title: Book Review : Essays on probability and statistics : Festschrift in honour of Professor Anil Kumar Bhattachrayya
Author(s): S. Das Gupta
Series: A
Volume: 57
Part: 1
Page No.: 166
Year: 1995
Paper in PDF
[14] Title: Optimal choice of a new observation in a linear model
Author(s): Debasis Sengupta
Series: A
Volume: 57
Part: 1
Page No.: 137--153
Year: 1995
AMS Subject Classification: 62J05, 62K05
Paper in PDF  | Summary of Paper

[15] Title: Consistency of the MLE for a general sequential design problem
Author(s): Somnath Datta
Series: A
Volume: 57
Part: 1
Page No.: 88--99
Year: 1995
AMS Subject Classification: 62F12, 62L05, 62F10
Paper in PDF  | Summary of Paper

[16] Title: On a two-parameter family of discrete unimodal random variables
Author(s): Emile Bertin, Radu Theodorescu
Series: A
Volume: 57
Part: 1
Page No.: 41--55
Year: 1995
AMS Subject Classification: 60E05, 60E10, 60E15
Paper in PDF  | Summary of Paper

[17] Title: Stochastic differential games: the linear quadratic zero sum case
Author(s): R. Ardanuy
Series: A
Volume: 57
Part: 1
Page No.: 161--165
Year: 1995
AMS Subject Classification: 93E05, 90D25, 90D25
Paper in PDF  | Summary of Paper

Back to Sankhya-Home | Back to Sankhya-Search | Search-Help